MAUDE Adverse Event Report: Radiometer Medical ApS ABL800 FLEX with crea

Radiometer Medical ApS ABL800 FLEX with crea
Model Number 393-801
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
ABL800 FLEX with crea
Common Device Name
ABL800 FLEX with crea
Manufacturer (Section D)
Radiometer Medical ApS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
Radiometer Medical ApS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
paola giglio
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key50558285
Report Number3002807968-2026-00089
Device Sequence Number21459631
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R1780N008
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-801
Device Catalogue Number393-801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexMale